# SDR SWAA2025063086339

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 61,675 hours, 36,943 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Condition: Vibration
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT ROTATION AIRCRAFT YAWED TO THE LEFT WITH A VIBRATION FELT; AFTER ABEING AIRBORNE NO FLIGHT CONTROL DISCREPANCIES NOTICED; NO ABNORMAL ENGINE PERAMETERS NOTED; RETURNED TO AIRFIELD NORMAL SMOOTH LANDING WITH NO ABNORMAL VIBRATIONS FELT NO OVERWEIGHT LANDING OCCURED<[01] REMOVED AND REPLACED LEFT MAIN SHIMMY DAMPER IAW M/M 32-11-81. PERFORMED LANDING GEAR SHIMMY/VIBRATION PHASE 1 INSPECTION IAW M/M 05-51-68. SEE ATTACHED NON ROUTINE FOR FDR DOWNLOAD.
